| Model Number |
DXC 700 AU-10E CHEMISTRY ANALYZER WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) provided telephone support and identified the probable cause as a malfunctioning sample syringe.Replacing the sample syringe corrected the issue.The instrument is operational.No further issue was observed.The customer was satisfied.Section a2, a4 and a5: information not provided by the customer.The beckman coulter internal identifier is case(b)(4).
Event or Problem Description
The customer reported obtaining false low total bilirubin (tbil) patient result for one patient, on their dxc 700 au clinical chemistry analyzer (part number (pn) b86444, serial number (sn) (b)(6).The customer repeated the sample and obtained a result considered correct by the customer.There was no injury, death, or delay/change in treatment associated with this event.The customer did not provide patient demographics.